# SDR AALA201712229024

- Difficulty date: December 20, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N927AN
- Make and model: Boeing 737823
- Aircraft serial: 30077
- Aircraft time: 54,278 hours, 22,225 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Bypass Switch
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. CLIMBING THROUGH 8,000, THE RIGHT FILTER BYPASS LIGHT REVEALS TO BE ILLUMINATED. COMPLIED WITH QHR AND NO OTHER ENGINE ABNORMALITIES. LIGHT WENT OUT ON DESCENT. REMOVED AND REPLACED RIGHT HAND ENGINE FUEL FILTER BYPASS SWITCH. OPERATIONAL AND LEAK CHECK NORMAL PER AMM 73-34-01.
